Stomach pain effect of Yasmin

We have 166 consumer reports for Yasmin. Stomach pain effect occurred in 2%.

Patients statistics on Stomach pain side effect for Yasmin

Female
Male

Average weight in Lbs
126.4
0

Average height in Ft
5′ 7″
0

Average age
31
0

Yasmin Circle Diagram 3 consumers of 166 reported about Stomach pain

  1. Elizabeth M. Kearney says:
    4.5 rating

    Yasmin for Pain (menstruation)

    I took the pill Yasmin 4 days (nights). The first three nights were quite normal (no side effects) but on the fourth night extreme nausea, stomach ache, diarrhea, vomiting and so it went for the next 7 days. But after the fourth pill had the intake interrupted … and now I often have extreme abdominal pain …: /

  2. Violet K. Quinones says:
    3.5 rating

    After 2 years of using Yasmin and reading dozens of testimonials, I finally know where my bad mental states are coming from, for which I’ve been getting ready for months, since I do not know myself that way and at the end I was just more desperate about it goes without knowing why and without understanding it. The following symptoms have been getting worse over the past two years: depression, aggression, irritability, contentiousness, extreme moodiness, fluctuation in frustration, listlessness, hopelessness, trepidation, nervous breakdowns, hysteria, constipation, rashes on the inside of the forearm and on the thighs. Speech disorders (sometimes I confuse words, my dishwashers and say fridge – sounds funny, but it is not in the long run). Disorientation and balance problems, dizziness, circulatory collapse, nausea, Bach’s pain, disorders of taste and smell (things taste and smell different, not as usual). No sense of body, the feeling that I’m a stranger to myself and stand next to me, have no sense of and no control over my body, no control over my mental state. Vaginal dryness, pain in the GV, sexual listlessness. Negative thoughts that I can barely detect, permanent tiredness, slackness, lack of stamina. Perplexity and bewilderment about the condition, because I did not know what was wrong with me and everything was just put on stress. Although I am a little quick-tempered, but by my nature a cheerful, positive and life-affirming person who goes through life with much joy. I lost everything since Yasmin, dropped her off yesterday and hope I’ll be okay soon.

  3. Jayne D. Frey says:
    5.0 rating

    Headache, extreme abdominal pain, dehydration, pimples on the chest, stomach, back and genital area, bloated fungal infections, bladder problems, twitching in the legs, restless feeling, head and mind felt as though the body was tired = insomnia, depression and panick attacks , the feeling of not being myself, thoughts of suicide I strongly recommend seeing a doctor who is familiar with hormones, whether family doctor or gynecologist, and to stop immediately with this supplement of unnecessary hormones. I also recommend to go to a KINESIOLOGIN, as they are very good at detecting fungi and can therefore help. I have not taken the pill for 3 weeks, the side effects are still present. I’m currently taking depressants and any homeopathic medicines to rebuild my immune system and fight the mushrooms. I can only advise against any Pillenpreperaten and can be glad that after a year of agony, I got a super family doctor who has recognized that.

  4. Debra E. Jones says:
    4.0 rating

    Hello! My name is Celine, 21 years young and take the pill Yasmin for about 5 years! I have to say that I tolerated them for a long time, although I have to say that I can now say in retrospect that nausea has been there since then, especially after eating! In recent years, I had the feeling more and more often pregnant or I had these symptoms: extreme nausea, pain in the breast, abdominal pain, fatigue, mood swings! But only very rarely! Last year, I started to sleep deprivation and alcohol with mild anxiety and symptoms of gastrointestinal reaction, only slightly but noticeable! This summer it started with bad panic attacks, also with bad nausea and stomach ache! I must say that last summer was the absolute hell for me and I did not remember who I am or what’s wrong with me! I felt like I was getting sick in my head and thought it would never get any better! At first I did not dare to leave the house, the work was a great overcoming for me, everything was commonplace for me, it was just scared for me! It sounded a bit off, with valerian and other sedatives! But the nausea and the nausea curtailed my life enormously, I could not go out to eat with friends, I was afraid to drive away that it came from nowhere! Until recently I was still so, but in a conversation with my mother, we gradually came to the point that it sounds like hormones and as I had noticed more often that it was good every few weeks, we came up with the pill! This forum has helped me so much and I could have howled with happiness and the idea of being able to live normally again! I completely discontinued the pill a week ago, will not take any easier and I have to say I’m fine! Slight nausea is still present from time to time but this is getting better and better from week to week! I hope I could help something! It is important that we women are made aware of it, because many (including me at that time) is not aware of what the pill can do with one, even after years of use!